Alert archive / Mississippi / Tornado Warnings in 2025
Tornado Warning 28, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Mar 15, 2025, 12:24 PM CDT for 5 counties in Mississippi. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 15, 2025, 12:24 PM CDT (17:24 UTC)
- Expired
- Mar 15, 2025, 1:15 PM CDT
- In force
- 51 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Chickasaw County, MS, Itawamba County, MS, Lee County, MS, Monroe County, MS, Pontotoc County, MS
The radar
The Columbus AFB radar (KGWX), 46 km from the middle of the area, began a volume at 17:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 15, 12:27 PM CDT | TORNADO | 6 Ese Houlka, MS | EF-1 tornado with 105 mph winds occurred in Chickasaw County early Saturday afternoon. Tornado was on the ground for 2.95 miles. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 15, 5:58 AM CDT | Tornado Watch | SPC | 7 hr |
| Mar 15, 10:31 AM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 5.4 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3142 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- -80 m²/s²
- 0-3 km storm-relative helicity
- -58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
067
WFUS54 KMEG 151724
TORMEG
MSC017-057-081-095-115-151815-
/O.NEW.KMEG.TO.W.0028.250315T1724Z-250315T1815Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Memphis TN
1224 PM CDT Sat Mar 15 2025
The National Weather Service in Memphis has issued a
* Tornado Warning for...
Northern Chickasaw County in northeastern Mississippi...
Southeastern Pontotoc County in northeastern Mississippi...
Southwestern Itawamba County in northeastern Mississippi...
Southern Lee County in northeastern Mississippi...
Northwestern Monroe County in northeastern Mississippi...
* Until 115 PM CDT.
* At 1223 PM CDT, a severe thunderstorm capable of producing a
tornado was located near Houston, moving northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Abney, Mooreville, Eggville, Shannon, Ballardsville, Thelma,
Plantersville, Nettleton, Okolona, Leotis, Flowerdale, Old Union,
Beech Springs, George P Cossar State Park, Skyline, Tupelo, Van
Vleet, Parkersburg, Palmetto, and Bissell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3382 8893 3394 8909 3440 8865 3421 8841
TIME...MOT...LOC 1723Z 222DEG 35KT 3394 8895
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
AC34 follow-up statements
979
WWUS54 KMEG 151736
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
1236 PM CDT Sat Mar 15 2025
MSC017-057-081-095-115-151815-
/O.CON.KMEG.TO.W.0028.000000T0000Z-250315T1815Z/
Chickasaw MS-Pontotoc MS-Itawamba MS-Lee MS-Monroe MS-
1236 PM CDT Sat Mar 15 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 115 PM CDT FOR
NORTHEASTERN CHICKASAW...SOUTHEASTERN PONTOTOC...SOUTHWESTERN
ITAWAMBA...SOUTHERN LEE AND NORTHWESTERN MONROE COUNTIES...
At 1236 PM CDT, a confirmed tornado was located near Okolona, moving
northeast at 40 mph.
HAZARD...Damaging tornado and quarter size hail.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Abney, Mooreville, Eggville, Shannon, Ballardsville, Plantersville,
Nettleton, Okolona, Leotis, Flowerdale, Old Union, Beech Springs,
George P Cossar State Park, Skyline, Tupelo, Van Vleet, Palmetto,
Bissell, Indian Hills, and Verona.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
storm shelter or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3391 8881 3404 8900 3440 8865 3421 8841
TIME...MOT...LOC 1736Z 222DEG 35KT 3404 8884
TORNADO...OBSERVED
MAX HAIL SIZE...1.00 IN
$$
AC3058
WWUS54 KMEG 151752
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
1252 PM CDT Sat Mar 15 2025
MSC115-151801-
/O.CAN.KMEG.TO.W.0028.000000T0000Z-250315T1815Z/
Pontotoc MS-
1252 PM CDT Sat Mar 15 2025
...THE TORNADO WARNING FOR SOUTHEASTERN PONTOTOC COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 600 PM CDT for northeastern
Mississippi.
&&
LAT...LON 3391 8881 3413 8882 3440 8865 3421 8841
TIME...MOT...LOC 1751Z 222DEG 35KT 3416 8872
$$
MSC017-057-081-095-151815-
/O.CON.KMEG.TO.W.0028.000000T0000Z-250315T1815Z/
Chickasaw MS-Itawamba MS-Lee MS-Monroe MS-
1252 PM CDT Sat Mar 15 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 115 PM CDT FOR
NORTHEASTERN CHICKASAW...SOUTHWESTERN ITAWAMBA...SOUTHERN LEE AND
NORTHWESTERN MONROE COUNTIES...
At 1251 PM CDT, a confirmed tornado was located over Verona, moving
northeast at 40 mph.
HAZARD...Damaging tornado and quarter size hail.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Skyline, Abney, Tupelo, Mooreville, Eggville, Shannon, Ballardsville,
Plantersville, Nettleton, Okolona, Indian Hills, Verona, Dorsey,
Leotis, Tombigbee State Park, Old Union, Evergreen, Richmond, and
Saltillo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
storm shelter or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3391 8881 3413 8882 3440 8865 3421 8841
TIME...MOT...LOC 1751Z 222DEG 35KT 3416 8872
TORNADO...OBSERVED
MAX HAIL SIZE...1.00 IN
$$
AC3759
WWUS54 KMEG 151758
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
1258 PM CDT Sat Mar 15 2025
MSC017-151808-
/O.CAN.KMEG.TO.W.0028.000000T0000Z-250315T1815Z/
Chickasaw MS-
1258 PM CDT Sat Mar 15 2025
...THE TORNADO WARNING FOR NORTHEASTERN CHICKASAW COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning hasmoved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 600 PM CDT for northeastern
Mississippi.
&&
LAT...LON 3403 8865 3413 8879 3440 8865 3421 8841
TIME...MOT...LOC 1758Z 222DEG 35KT 3421 8866
$$
MSC057-081-095-151815-
/O.CON.KMEG.TO.W.0028.000000T0000Z-250315T1815Z/
Itawamba MS-Lee MS-Monroe MS-
1258 PM CDT Sat Mar 15 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 115 PM CDT FOR
SOUTHWESTERN ITAWAMBA...SOUTHERN LEE AND NORTHWESTERN MONROE
COUNTIES...
At 1258 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Plantersville, or over Tombigbee State Park, moving
northeast at 40 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Skyline, Abney, Mooreville, Eggville, Shannon, Ballardsville,
Plantersville, Nettleton, Indian Hills, Verona, Dorsey, Tombigbee
State Park, Old Union, Evergreen, Richmond, and Tupelo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3403 8865 3413 8879 3440 8865 3421 8841
TIME...MOT...LOC 1758Z 222DEG 35KT 3421 8866
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
AC3815 WWUS54 KMEG 151811 RRA SVSMEG Severe Weather Statement National Weather Service Memphis TN 111 PM CDT Sat Mar 15 2025 MSC057-081-095-151820- /O.EXP.KMEG.TO.W.0028.000000T0000Z-250315T1815Z/ Itawamba MS-Lee MS-Monroe MS- 111 PM CDT Sat Mar 15 2025 ...THE TORNADO WARNING FOR SOUTHWESTERN ITAWAMBA...SOUTHERN LEE AND NORTHWESTERN MONROE COUNTIES WILL EXPIRE AT 115 PM CDT... The tornado threat has diminished and the Tornado Warning has been cancelled. However, large hail and damaging winds remain likely and a Severe Thunderstorm Warning remains in effect for the area. A Tornado Watch remains in effect until 600 PM CDT for northeastern Mississippi. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service Memphis. Remember, a Severe Thunderstorm Warning still remains in effect for portions of Lee, Itawamba, and Monroe Counties until 145 PM CDT. && LAT...LON 3403 8865 3413 8879 3440 8865 3421 8841 TIME...MOT...LOC 1810Z 222DEG 35KT 3429 8857 $$ AC3
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Mar 15, 12:23 PM CDT, 1 minute earlier. Its key messages:
- Updated at 1214 PM CDT Sat Mar 15 2025
- Another round of severe weather is expected today across the Mid-South especially east of the Mississippi River. All hazards are possible including damaging winds, tornadoes, and large hail. A couple of tornadoes could be strong and long-tracked over northeast Mississippi. Additional heavy rainfall may result in flash flooding across portions of West Tennessee and Northeast Mississippi. Additional storms will form this morning and persist through this evening.
- Dry weather returns to the Mid-South for Sunday through Tuesday. Temperatures will cool on Sunday before warming back into the low to mid 70s by Tuesday.
- Additional showers and thunderstorms are possible by the middle of next week as another upper-level trough moves through the Mississippi Valley.
Area forecast discussion, Mar 15, 12:23 PM CDT, 1 minute before
Area Forecast Discussion
National Weather Service Memphis TN
1223 PM CDT Sat Mar 15 2025
...New AVIATION...
.KEY MESSAGES...
Updated at 1214 PM CDT Sat Mar 15 2025
- Another round of severe weather is expected today across the
Mid-South especially east of the Mississippi River. All hazards
are possible including damaging winds, tornadoes, and large
hail. A couple of tornadoes could be strong and long-tracked
over northeast Mississippi. Additional heavy rainfall may result
in flash flooding across portions of West Tennessee and
Northeast Mississippi. Additional storms will form this morning
and persist through this evening.
- Dry weather returns to the Mid-South for Sunday through Tuesday.
Temperatures will cool on Sunday before warming back into the
low to mid 70s by Tuesday.
- Additional showers and thunderstorms are possible by the middle
of next week as another upper-level trough moves through the
Mississippi Valley.
&&
.DISCUSSION...
(Today through Friday)
Issued at 540 AM CDT Sat Mar 15 2025
GOES-16 satellite trends indicate a negatively-tilted trough
departing the Mid-South early this morning. Regional WSR-88D radar
trends show showers and thunderstorms continuing mainly over north
Mississippi. Elsewhere, upstream convective activity to the west
has diminished briefly due to a lack of upper-level support.
Temperatures as of 3 AM CDT range from the middle 60s to lower
70s.
A very active and dangerous day is expected across the Mid-South
as another potent shortwave trough rotates through the Lower
Mississippi Valley. Latest trends suggest instability should
recover across the Mid-South today as strong low-level jet advects
additional low level moisture up into the region. Very steep mid-
level lapse rates, moderate instability, and deep layer shear are
supportive for the development of additional severe thunderstorms
across the area. In addition, short-term model soundings show
favorable hodographs to produce all hazards across the area,
especially across northeast Mississippi where the potential may
exist for strong, long track tornadoes. Additional showers and
thunderstorms may result in the potential for flash flooding
across portions of West Tennessee and northeast Mississippi where
a Flood watch remains in effect.
Showers and thunderstorms will gradually come to an end this
evening as high pressure builds into the Lower Mississippi Valley
through early next week. Long-term models indicate the
potential for additional showers and thunderstorms towards the
middle of next week.
&&
.AVIATION...
(18Z TAFS)
Issued at 1220 PM CDT Sat Mar 15 2025
Difficult TAF set this go around. Thunderstorms will continue to
impact JBR/MEM/MKL through this afternoon. A brief lull in
convective activity will occur as the main line passes. A surface
low will give lift to another round of convection late this
evening through around 07Z, impacting all terminals. TEMPOs for -TSRA
and lowered vsbys have been added to include such. Once this
surface low clears the Mid-South, MVFR/IFR conditions will stay
in place. Winds will gust up to 25 kts behind this same low across
all TAF sites.
AEH
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...None.
MO...None.
MS...Flood Watch through late tonight for MSZ003>006-009-013>017-
021>024.
TN...Flood Watch through late tonight for TNZ004-021-022-052>055-
090>092.
&&
PUBLIC FORECAST...CJC
AVIATION...AEHIn the hours before
Local storm report, Mar 15, 8:59 AM CDT, 3 hours 25 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
859 AM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 AM Tstm Wnd Dmg Vardaman 33.88N 89.18W
03/15/2025 Calhoun MS Public
Numerous trees and power lines down.
Possible tornado.
&&
MJLocal storm report, Mar 15, 9:01 AM CDT, 3 hours 23 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
901 AM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 AM Hail 2 SW Holly Grove 35.62N 89.17W
03/15/2025 M0.75 Inch Haywood TN Public
Report from mPING: Dime (0.75 in.).
&&
MJLocal storm report, Mar 15, 9:05 AM CDT, 3 hours 19 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
905 AM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0109 AM Non-Tstm Wnd Gst 5 E Blytheville 35.93N 89.83W
03/15/2025 M58 MPH Mississippi AR ASOS
&&
MJLocal storm report, Mar 15, 10:49 AM CDT, 1 hour 35 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
1049 AM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0727 AM Tstm Wnd Dmg 2 E Pocahontas 35.05N 88.79W
03/15/2025 McNairy TN Public
winds lofted a carport in Pocahontas.
&&Local storm report, Mar 15, 11:48 AM CDT, 36 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
1148 AM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1122 AM Hail 4 ENE Taylor 34.29N 89.51W
03/15/2025 M1.00 Inch Lafayette MS Public
&&
MJLocal storm report, Mar 15, 12:10 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
1210 PM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1221 AM Tstm Wnd Dmg 4 S Walcott 35.98N 90.66W
03/15/2025 Greene AR Broadcast Media
Several trees were uprooted or snapped near
the Finch community at the intersection of
County Road 737 and County Road 721.
Possible tornado.
&&
MJThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 7:52 PM CDT | Special Weather Statement | MEG | Tate, Tunica | 38 min |
| Mar 14, 8:10 PM CDT | River Flood Warning | MEG | Monroe | 5 days |
| Mar 14, 8:10 PM CDT | River Flood Warning | MEG | Monroe | 4 days |
| Mar 14, 8:32 PM CDT | River Flood Warning | MEG | Lowndes, Monroe | 5 days |
| Mar 15, 12:24 AM CDT | Tornado Warning | MEG | Calhoun, Yalobusha | 66 min |
| Mar 15, 1:23 AM CDT | Tornado Warning | MEG | Calhoun, Chickasaw, Pontotoc | 52 min |
| Mar 15, 2:10 AM CDT | Tornado Warning | MEG | Chickasaw, Itawamba, Lee, Monroe | 50 min |
| Mar 15, 2:17 AM CDT | Areal Flood Advisory | MEG | Calhoun, Chickasaw, Pontotoc, Yalobusha | 118 min |
| Mar 15, 2:59 AM CDT | Tornado Warning | MEG | Itawamba | 16 min |
| Mar 15, 3:24 AM CDT | Areal Flood Advisory | MEG | Chickasaw, Itawamba, Lee, Monroe, Pontotoc | 111 min |
| Mar 15, 4:17 AM CDT | Tornado Warning | MEG | Calhoun, Chickasaw, Lafayette, Pontotoc | 43 min |
| Mar 15, 6:31 AM CDT | Severe Thunderstorm Warning | MEG | Benton, DeSoto, Lafayette, Marshall, Panola, Tate | 44 min |
| Mar 15, 6:36 AM CDT | Severe Thunderstorm Warning | MEG | Alcorn | 23 min |
| Mar 15, 6:40 AM CDT | Tornado Warning | MEG | Benton, Lafayette, Marshall, Tate | 50 min |
| Mar 15, 6:48 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, DeSoto, Lafayette, Panola, Quitman, Tallahatchie and 2 more | 42 min |
| Mar 15, 7:08 AM CDT | Severe Thunderstorm Warning | MEG | Benton, DeSoto, Marshall, Tate, Tippah | 52 min |
| Mar 15, 7:11 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, DeSoto, Lafayette, Panola, Quitman, Tallahatchie and 2 more | 49 min |
| Mar 15, 7:51 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, DeSoto, Panola, Quitman, Tate, Tunica | 54 min |
| Mar 15, 7:53 AM CDT | Severe Thunderstorm Warning | MEG | Benton, DeSoto, Marshall, Tate | 52 min |
| Mar 15, 8:07 AM CDT | Areal Flood Advisory | MEG | Coahoma, DeSoto, Panola, Quitman, Tate, Tunica | 3 hr |
| Mar 15, 8:22 AM CDT | Flash Flood Warning | MEG | DeSoto, Tate | 3 hr |
| Mar 15, 8:31 AM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Tunica | 44 min |
| Mar 15, 8:35 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, DeSoto, Marshall, Panola, Quitman, Tate and 1 more | 40 min |
| Mar 15, 8:38 AM CDT | Severe Thunderstorm Warning | MEG | Benton, DeSoto, Marshall | 52 min |
| Mar 15, 9:04 AM CDT | Areal Flood Advisory | MEG | Benton, DeSoto, Marshall | 3 hr |
| Mar 15, 10:15 AM CDT | Severe Thunderstorm Warning | MEG | Panola, Quitman, Tallahatchie | 45 min |
| Mar 15, 10:31 AM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Panola, Tallahatchie, Yalobusha | 44 min |
| Mar 15, 10:34 AM CDT | Tornado Warning | MEG | Lafayette, Panola, Tallahatchie, Yalobusha | 41 min |
| Mar 15, 10:37 AM CDT | Flash Flood Warning | MEG | DeSoto, Marshall | 3 hr |
| Mar 15, 11:13 AM CDT | Severe Thunderstorm Warning | MEG | Benton, Calhoun, Lafayette, Marshall, Pontotoc, Tippah and 2 more | 47 min |
| Mar 15, 12:19 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Yalobusha | 41 min |
| Mar 15, 12:23 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Lee, Monroe, Pontotoc | 52 min |
| Mar 15, 12:31 PM CDT | Areal Flood Advisory | MEG | Alcorn, Benton, Calhoun, Lafayette, Marshall, Pontotoc and 3 more | 3 hr |
| Mar 15, 12:35 PM CDT | River Flood Warning | MEG | Tate, Tunica | 23 hr |
| Mar 15, 12:41 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Lee, Prentiss, Tippah, Tishomingo | 49 min |
| Mar 15, 12:55 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Lafayette, Pontotoc, Union | 16 min |
| Mar 15, 1:02 PM CDT | Flash Flood Warning | MEG | Calhoun, Chickasaw, Lafayette, Lee, Pontotoc, Union and 1 more | 5 hr |
| Mar 15, 1:06 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Lee, Monroe, Prentiss, Tishomingo | 39 min |
| Mar 15, 1:19 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Lee, Pontotoc | 41 min |
| Mar 15, 1:19 PM CDT | Tornado Warning | MEG | Itawamba, Monroe | 41 min |
| Mar 15, 1:32 PM CDT | Tornado Warning | MEG | Chickasaw, Lee, Monroe, Pontotoc | 12 min |
| Mar 15, 1:39 PM CDT | Areal Flood Advisory | MEG | Benton, DeSoto, Marshall, Tippah | 3 hr |
| Mar 15, 1:51 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Lee, Monroe | 39 min |
| Mar 15, 1:53 PM CDT | Flash Flood Warning | MEG | Chickasaw, Itawamba, Lee, Monroe, Prentiss, Tishomingo | 5 hr |
| Mar 15, 2:25 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Lee, Monroe, Pontotoc | 50 min |
| Mar 15, 2:29 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Monroe | 31 min |
| Mar 15, 3:08 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Itawamba, Lee, Prentiss, Tishomingo | 25 min |
| Mar 15, 3:43 PM CDT | River Flood Warning | MEG | Calhoun | 47 hr |
| Mar 15, 3:46 PM CDT | River Flood Warning | MEG | Lee | 17 hr |
| Mar 15, 4:12 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Lee, Monroe | 48 min |
| Mar 15, 5:23 PM CDT | Flash Flood Warning | MEG | Chickasaw, Monroe | 102 min |
Nearby
Tornado Warnings in Mississippi, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.